# SDR UALA2010011100143

- Difficulty date: January 11, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 32,973 hours, 4,038 cycles
- Engine: Pwa PW4090
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100941C
- Part serial: 23
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIP COOLING FAN RT STATUS MSG.  DEACTIVATED RT EQUIP COOLING FAN.  REPLACED FAN.  OPS CKS NORMAL.
